Alert archive / Arkansas / Tornado Warnings in 2013

Tornado Warning 61, NWS Tulsa, OK

June 1, 2013Adair County, Cherokee County, Sequoyah County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this tornado warning at Jun 1, 2013, 12:57 AM CDT for Adair County, Cherokee County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2013, 12:57 AM CDT (05:57 UTC)
Expired
Jun 1, 2013, 1:45 AM CDT
In force
48 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Crawford County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 49 km from the middle of the area, began a volume at 05:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 1:07 AM CDTTSTM WND DMGNatural Dam, ARTREES DOWN...HIGHWAY 59 PARTIALLY BLOCKED.
Jun 1, 1:10 AM CDTTSTM WND DMGChristie, OKTREES DOWN ON ENGLAND HOLLOW ROAD
Jun 1, 1:21 AM CDTTSTM WND DMGChester, ARTREES DOWN...HIGHWAY 82 PARTIALLY BLOCKED.
Jun 1, 1:39 AM CDTTSTM WND DMGSse Elkins, ARTREE DOWN AND BARN DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 11:23 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2316 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1144 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WFUS54 KTSA 010557
TORTSA
ARC007-033-087-143-OKC001-021-135-010645-
/O.NEW.KTSA.TO.W.0061.130601T0557Z-130601T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
1257 AM CDT SAT JUN 1 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
  EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  SOUTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS...
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS...

* UNTIL 145 AM CDT

* AT 1253 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING TORNADOES WAS LOCATED ALONG A LINE EXTENDING FROM 4 MILES
  SOUTH OF ELDON TO 5 MILES WEST OF NATURAL DAM TO GANS...MOVING
  NORTHEAST AT 55 MPH. TORNADOES MAY FORM RAPIDLY ANYWHERE IN THE
  LINE OF STORMS!

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NATURAL DAM...CHRISTIE...LEE CREEK...BARON...DEVILS DEN STATE
  PARK...WESTVILLE...CEDARVILLE...STRICKLER...FIGURE FIVE...
  BLACKBURN...LINCOLN...CINCINNATI...WINSLOW...PRAIRIE GROVE...
  BRENTWOOD...CHESTER...WEST FORK...LAKE FORT SMITH...MOUNTAINBURG...
  GREENLAND...FARMINGTON...DRAKE FIELD AIRPORT...FAYETTEVILLE...
  ELKINS...TONTITOWN...WESLEY...JAPTON...SPRINGDALE AND AURORA.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 312 AND
317.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3600 9366 3577 9391 3573 9394 3573 9396
      3566 9401 3566 9407 3563 9407 3535 9473
      3535 9477 3532 9481 3563 9455 3590 9497
      3627 9408
TIME...MOT...LOC 0557Z 243DEG 48KT 3589 9476 3568 9443
          3542 9462

$$
1 follow-up statement
214 
WWUS54 KTSA 010619
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
119 AM CDT SAT JUN 1 2013

ARC007-OKC021-010629-
/O.CAN.KTSA.TO.W.0061.000000T0000Z-130601T0645Z/
BENTON AR-CHEROKEE OK-
119 AM CDT SAT JUN 1 2013

...THE TORNADO WARNING FOR EASTERN CHEROKEE AND SOUTHERN BENTON
COUNTIES IS CANCELLED...

LAT...LON 3573 9394 3573 9396 3566 9401 3566 9407
      3563 9407 3562 9410 3541 9461 3560 9458
      3562 9455 3564 9457 3572 9456 3595 9474
      3620 9413 3607 9376 3600 9366
TIME...MOT...LOC 0619Z 243DEG 48KT 3596 9453 3581 9411
          3545 9440

$$

ARC033-087-143-OKC001-135-010645-
/O.CON.KTSA.TO.W.0061.000000T0000Z-130601T0645Z/
CRAWFORD AR-MADISON AR-WASHINGTON AR-SEQUOYAH OK-ADAIR OK-
119 AM CDT SAT JUN 1 2013

...TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR SOUTHERN
ADAIR...EASTERN SEQUOYAH...WASHINGTON...SOUTHWESTERN MADISON AND
NORTHERN CRAWFORD COUNTIES...

AT 116 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
TORNADOES WAS LOCATED ALONG A LINE EXTENDING FROM BARON TO WINSLOW TO
8 MILES SOUTHWEST OF FIGURE FIVE...MOVING NORTHEAST AT 55 MPH.
TORNADOES MAY FORM RAPIDLY ANYWHERE IN THE LINE OF STORMS!

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LINCOLN...
CHESTER...SUMMERS...BRENTWOOD...WOOLSEY...HOGEYE...CINCINNATI...
WYOLA...WEST FORK...MOUNT GAYLER...LAKE FORT SMITH...PRAIRIE GROVE...
MOUNTAINBURG...ARNETT...RHEA...PRAIRIE GROVE BATTLEFIELD STATE
PARK...VINEY GROVE...WEDINGTON...WALNUT GROVE...HICKS...GREENLAND...
CROSSES...LOCKE...SULPHUR CITY...DRAKE FIELD AIRPORT...DURHAM...BLACK
OAK...FARMINGTON...SAVOY...DELANEY...BIDVILLE...ELKINS...PATRICK...
FAYETTEVILLE...WHEELER...JAPTON...TUTTLE...GEORGETOWN...WESLEY...
SONORA...GOSHEN...SPRINGDALE...AURORA...MAYFIELD...SHADY GROVE AND
JOHNSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!

NIGHTTIME TORNADOES ARE ESPECIALLY DANGEROUS...TAKE COVER NOW! IF YOU
WAIT UNTIL YOU SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A
SAFE PLACE!

&&

LAT...LON 3573 9394 3573 9396 3566 9401 3566 9407
      3563 9407 3562 9410 3541 9461 3560 9458
      3562 9455 3564 9457 3572 9456 3595 9474
      3620 9413 3607 9376 3600 9366
TIME...MOT...LOC 0619Z 243DEG 48KT 3596 9453 3581 9411
          3545 9440

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 1, 12:15 AM CDT, 42 minutes earlier.

Area forecast discussion, Jun 1, 12:15 AM CDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT JUN 1 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 6Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES FOR AT LEAST THE REMAINDER OF THE NIGHT. TEMPORARY MVFR
CONDITIONS AND GUSTY WINDS WILL ACCOMPANY ANY THUNDERSTORM ACTIVITY.
WINDS WILL EVENTUALLY SHIFT TO THE NORTHWEST EARLY SATURDAY
MORNING... WITH LIGHT RAIN CONTINUING. RAIN WILL END FROM
NORTHWEST TO SOUTHEAST DURING THE DAY SATURDAY.

&&

.PREV DISCUSSION... /ISSUED 1009 PM CDT FRI MAY 31 2013/

DISCUSSION...
TORNADO THREAT IS DIMINISHING SOMEWHAT BUT IS NOT TOTALLY GONE.
HAIL AND WIND WILL BECOME THE MAIN SEVERE WEATHER THREATS AFTER
MIDNIGHT WITH FLOODING POTENTIAL ALSO INCREASING AS STORM COVERAGE
EXPANDS ACROSS MAINLY NORTHEAST OKLAHOMA OVER THE NEXT FEW HOURS.
CONVECTION WILL BEGIN TO GET A SOUTHWARD PUSH LATER TONIGHT. HAVE
MADE SOME MINOR FIRST PERIOD ADJUSTMENTS TO ACCOUNT FOR CURRENT
AND EXPECTED TRENDS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HIGH WIND WARNING UNTIL 3 AM SATURDAY FOR OKZ060-OKZ064-OKZ066-
     OKZ067.

     FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, May 31, 5:35 PM CDT, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI MAY 31 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
535 PM CDT FRI MAY 31 2013

...SIGNIFICANT SEVERE WEATHER AND FLOODING POTENTIAL THROUGH TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

DISCUSSION...
THE STAGE HAS BEEN SET FOR A SIGNIFICANT SEVERE WEATHER AND FLOODING
EVENT TO TAKE PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
THIS EVENING AND TONIGHT.

THE POTENTIAL IS THERE FOR LARGE AND VIOLENT TORNADOES...BASEBALL SIZE
HAIL...80 MILE AN HOUR WINDS AND TORRENTIAL RAINS THAT WILL
PRODUCE LIFE THREATENING FLOODING.

THUNDERSTORMS ARE DEVELOPING LATE THIS AFTERNOON IN THE VICINITY OF
A FRONTAL BOUNDARY THAT EXTENDS FROM SOUTHEAST KANSAS INTO
WESTERN OKLAHOMA AND NEAR A DRYLINE THAT EXTENDS NORTH TO SOUTH
ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS ARE EXPECTED TO
INTENSIFY RAPIDLY INTO SUPERCELLS AS THE AIRMASS ACROSS THE REGION
IS EXTREMELY UNSTABLE WITH ADEQUATE DEEP LAYER SHEAR IN PLACE.
THESE SUPERCELLS WILL MOVE INTO MUCH OF NORTHEAST OKLAHOMA THIS
EVENING AND WILL BE CAPABLE OF PRODUCING LARGE AND VIOLENT
TORNADOES...BASEBALL SIZE HAIL AND 80 MILE AN HOUR WINDS.

TOWARDS MIDNIGHT...THE SEVERE MODE WILL TRANSITION TOWARDS A
STRAIGHT LINE WIND AND LARGE HAIL RISK. HOWEVER...THE THREAT FOR
TORANDIC SUPERCELLS MAY EXIST THROUGH THE OVERNIGHT HOURS.
ADDITIONALLY...THE MID AND UPPER LEVEL WIND FIELDS ARE FORECAST TO
PARALLEL THE SURFACE FRONT AS IT SAGS INTO NORTHEAST
OKLAHOMA...WHICH IS INDICATIVE OF REPEATED ROUNDS OF STORMS OVER
THE SAME AREAS. MANY AREAS ACROSS EASTERN OKLAHOMA HAVE ALREADY
REACHED SATURATION ALONG WITH MANY MAIN STEM RIVERS ALREADY IN
FLOOD. ADDITIONAL RAINFALL WILL RAPIDLY ESCALATE THE ONSET OF
FLASH FLOODING. SEE /OKCFFATSA/ FOR FLOOD WATCH DETAILS.

AREAL COVERAGE OF SEVERE WEATHER AND HEAVY RAINFALL WILL PUSH
SOUTHEAST OVERNIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
STORMS WILL BE ONGOING SATURDAY MORNING AS THE SLOW MOVING FRONTAL
BOUNDARY IS SLOW TO CLEAR THE REGION. DRIER AND COOLER AIR WILL
WORK IN BEHIND THE BOUNDARY FROM NORTH TO SOUTH...WITH SEVERAL
DAYS OF SETTLED WEATHER EXPECTED IN THE WAKE OF THIS FRONT.
THUNDERSTORM CHANCES RETURN MONDAY NIGHT AS THE UPPER PATTERN
TRANSITIONS TO A MORE NORTHWESTERLY FLOW.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 31, 9:23 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             1 W DRUMRIGHT           35.99N 96.62W
05/31/2013  E1.75 INCH       CREEK              OK   BROADCAST MEDIA

            REPORTED ON HIGHWAY 33

&&

KAH
Special weather statement, May 31, 9:29 PM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAY 31 2013

OKZ054>056-061-010300-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
929 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN NOWATA...EASTERN OSAGE...NORTHERN ROGERS AND
     WASHINGTON

AT 929 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF RAMONA...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...WATOVA...
TALALA...VERA...RAMONA AND OCHELATA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3682 9566 3650 9550 3642 9600 3659 9609
TIME...MOT...LOC 0229Z 255DEG 29KT 3650 9593
Local storm report, May 31, 11:47 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND GST     4 WNW EUFAULA           35.31N 95.65W
05/31/2013  M58.00 MPH       MCINTOSH           OK   MESONET

1142 PM     TSTM WND GST     2 N EUFAULA             35.32N 95.58W
05/31/2013  E70.00 MPH       MCINTOSH           OK   TRAINED SPOTTER

&&

AEJ
Local storm report, Jun 1, 12:11 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1211 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             PORUM                   35.36N 95.27W
06/01/2013  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

&&

AEJ
Special weather statement, Jun 1, 12:37 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT SAT JUN 1 2013

OKZ058-010615-
OTTAWA OK-
1237 AM CDT SAT JUN 1 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OTTAWA

AT 1238 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF OTTAWA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MIAMI...OTTAWA...PEORIA AND QUAPAW.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3699 9460 3687 9461 3678 9484 3687 9495
      3700 9476 3701 9464
TIME...MOT...LOC 0538Z 244DEG 37KT 3689 9478
Local storm report, Jun 1, 12:45 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND DMG     7 W ENTERPRISE          35.23N 95.50W
05/31/2013                   PITTSBURG          OK   EMERGENCY MNGR

            DAMAGE TO MARINA DOCK 9 IN FAR NORTHEAST PITTSBURG COUNTY

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 7:07 PM CDTTornado WarningTSACraig, Nowata38 min
May 31, 7:18 PM CDTSevere Thunderstorm WarningTSAOsage42 min
May 31, 7:27 PM CDTTornado WarningTSAOsage33 min
May 31, 7:29 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee46 min
May 31, 7:35 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa40 min
May 31, 7:40 PM CDTTornado WarningTSACreek, Osage, Pawnee35 min
May 31, 7:42 PM CDTFlash Flood WarningTSACraig, Creek, Nowata, Osage, Pawnee, Rogers and 1 more12 hr
May 31, 7:48 PM CDTTornado WarningTSANowata, Osage, Rogers, Washington27 min
May 31, 8:12 PM CDTTornado WarningTSANowata, Rogers, Washington33 min
May 31, 8:34 PM CDTRiver Flood WarningTSACherokee65 hr
May 31, 8:38 PM CDTSpecial Weather StatementTSAWashington37 min
May 31, 8:44 PM CDTSevere Thunderstorm WarningTSACraig, Nowata61 min
May 31, 8:49 PM CDTRiver Flood WarningTSANowata32 hr
May 31, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee54 min
May 31, 8:59 PM CDTSpecial Weather StatementTSANowata46 min
May 31, 9:18 PM CDTSevere Thunderstorm WarningTSACraig, Nowata42 min
May 31, 9:29 PM CDTSpecial Weather StatementTSAWashington31 min
May 31, 9:38 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington67 min
May 31, 9:57 PM CDTSevere Thunderstorm WarningTSAOkfuskee48 min
May 31, 10:28 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Rogers47 min
May 31, 10:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee40 min
May 31, 10:51 PM CDTTornado WarningTSACraig, Delaware24 min
May 31, 11:03 PM CDTTornado WarningTSACraig, Delaware, Mayes27 min
May 31, 11:04 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg41 min
May 31, 11:12 PM CDTHigh Wind WarningTSACreek, Okmulgee, Tulsa, Wagoner4 hr
May 31, 11:23 PM CDTTornado WarningTSADelaware37 min
May 31, 11:24 PM CDTTornado WarningTSAHaskell, McIntosh, Muskogee, Pittsburg51 min
May 31, 11:41 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg49 min
May 31, 11:53 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee67 min
May 31, 11:56 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah49 min
May 31, 11:58 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa62 min
Jun 1, 12:11 AM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee49 min
Jun 1, 12:17 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 12:25 AM CDTTornado WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 2 more50 min
Jun 1, 12:29 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg46 min
Jun 1, 12:37 AM CDTSpecial Weather StatementTSAOttawa38 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg30 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah45 min
Jun 1, 1:04 AM CDTSpecial Weather StatementTSAMcIntosh, Okfuskee, Okmulgee56 min
Jun 1, 1:27 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
Jun 1, 1:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Sequoyah40 min
Jun 1, 2:20 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Muskogee, Sequoyah6 hr
Jun 1, 2:52 AM CDTSpecial Weather StatementTSAHaskell, Sequoyah38 min
Jun 1, 3:27 AM CDTSpecial Weather StatementTSASequoyah48 min
Jun 1, 4:25 AM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee6 hr
Jun 1, 5:23 AM CDTSpecial Weather StatementTSAMcIntosh37 min
Jun 1, 5:28 AM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Jun 1, 5:43 AM CDTSevere Thunderstorm WarningTSAPittsburg47 min
Jun 1, 6:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg41 min
Jun 1, 6:07 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 2 more6 hr
Jun 1, 7:31 AM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 8:17 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Okfuskee and 3 more12 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore26 hr
Jun 1, 8:36 AM CDTRiver Flood WarningTSALeFlore60 hr
Jun 1, 10:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha6 hr
Jun 1, 11:36 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha20 hr
Jun 1, 1:30 PM CDTAreal Flood WarningTSACraig, Nowata, Washington6 hr
Jun 1, 6:18 PM CDTRiver Flood WarningTSAPushmataha27 hr
Jun 1, 1:41 AM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington49 min
Jun 1, 2:28 AM CDTSpecial Weather StatementTSACrawford, Sebastian32 min
Jun 1, 2:55 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian35 min
Jun 1, 3:05 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian6 hr
Jun 1, 4:13 AM CDTSpecial Weather StatementTSAFranklin, Sebastian47 min
Jun 1, 3:18 PM CDTRiver Flood AdvisoryTSACrawford, Sebastian36 hr

Nearby

Tornado Warnings in Arkansas, 2013Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.